# SDR AALA202302224410

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 62,789 hours, 36,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1390
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 62,785 hours, 36,593 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR DOES NOT OPEN COMPLETELY. MAINTENANCE REPLACED L2 DOOR DAMPER CYLINDER PER AMM 52-13-14 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
